BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A note on multiple solutions for sublinear elliptic systems

Participants in the publication
M. Ramos (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
DIFFERENTIAL AND INTEGRAL EQUATIONS

Publication Identifiers
ISSN - 0893-4983

Volume
22

Starting page
901
Last page
911


Export

APA
M. Ramos, (2009). A note on multiple solutions for sublinear elliptic systems. DIFFERENTIAL AND INTEGRAL EQUATIONS, 22, 901-911. ISSN 0893-4983. eISSN .

IEEE
M. Ramos, "A note on multiple solutions for sublinear elliptic systems" in DIFFERENTIAL AND INTEGRAL EQUATIONS, vol. 22, pp. 901-911, 2009.

BIBTEX
@article{21868, author = {M. Ramos}, title = {A note on multiple solutions for sublinear elliptic systems}, journal = {DIFFERENTIAL AND INTEGRAL EQUATIONS}, year = 2009, pages = {901-911}, volume = 22 }